# SDR QMLA2017040817032

- Difficulty date: April 8, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N577AM
- Make and model: Snias AS350B2
- Aircraft serial: 4425
- Aircraft time: 2,917 hours, 9,615 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,917 hours, 7,105 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 706A39821064
- Condition: Loose
- Location: Window
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN-ROUTE TO A SCENE CALL, A MEDICAL CREW MEMBER IN THE CABIN STARTED NOTICING THE EXTERIOR SEAL THAT HOLDS THE COPILOTS GREENHOUSE WINDOW COMING LOOSE.  MADE AN UNEVENTFUL LANDING. ONCE ON THE GROUND, A MECHANIC  REPLACED THE SEAL FOR THE WINDOW, AND RETURNED THE AIRCRAFT TO SERVICE.
